Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for skin rash on the nipples

Ok so My right nipple gets like a clear dead skin scab on it and eventually peels off. After it peels it turns red and gets sore. I've put Neosporin which helps more than lotion. I've also had an indented ring around the middle. It's where the peeling stops. It's been doing this since last summer and comes and goes. It's never been gone for more than two weeks. It's has cracked so much that it's bleed a little but heals by the next morning but the scabbing or dead skin still occurs. It's also discharged a little clear stuff. It's like a blister almost. I am 18, 118, and there is a history of breast cancer in my family but not nipple cancer.
Fri, 29 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hello,.

Since you are getting recurrent skin rash in the nipple area it can be due to fungal infection. You can take a curse of antifungals orally. Apply a thin layer of skin creams like clotrimazole( Mycelex) on the area affected. Such symptoms can also be caused by eczema, take non sedating antihistamines, fexofenadine (Allegra) to ease discomfort. Topical application of Elocon ointment on the area affected works well for nipple dermatitis or eczema.

Avoid wearing synthetic fabrics, stay away from food allergy, animal dander, temperature changes, etc. Keep your skin moisturized and take care of your hygiene. Since you have a family history of breast cancer, you are suggested to get clinically examined by a Gynae/ GP to rule out Paget disease of the nipple or developing symptoms of breast cancer. This is to stay on the safer side. You will be treated accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Nipple cancer


Suggest medication for skin rash on the nipples

Hello,. Since you are getting recurrent skin rash in the nipple area it can be due to fungal infection. You can take a curse of antifungals orally. Apply a thin layer of skin creams like clotrimazole( Mycelex) on the area affected. Such symptoms can also be caused by eczema, take non sedating antihistamines, fexofenadine (Allegra) to ease discomfort. Topical application of Elocon ointment on the area affected works well for nipple dermatitis or eczema. Avoid wearing synthetic fabrics, stay away from food allergy, animal dander, temperature changes, etc. Keep your skin moisturized and take care of your hygiene. Since you have a family history of breast cancer, you are suggested to get clinically examined by a Gynae/ GP to rule out Paget disease of the nipple or developing symptoms of breast cancer. This is to stay on the safer side. You will be treated accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician